სტატიები / უცხოეთში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  5197 ჩანაწერიდან.


ძებნის განულება

ნ. გამყრელიძე. Gamkrelidse N. Zur kulturologischen Konzeptualisation der phraseologischen Semantik.. Greifswalder Beitraege zur Slawistik "Wort-Text-Zeit". 2009წ. N 9 Seite 30-31.

იგილაშილი შ., შათირიშვილი ი.. Gas Chromatografhic Analysis for Determination of Aromatic Compounds. Bulletin of Georgian academy of Sciences. 2002წ. №3, გვ. 514-515.

L. Nadareishvili, Sh. Gvatua, Y. Blagidze, G.E. Zaikov. GB (Gradient birefringence) –optics – a new direction of gradient optics. Journal of Apllied Polymer Science. 2003წ. 91, pp.489 – 493..

. GB (Gradient birefringence) –optics – a new direction of gradient optics. Journal of Apllied Polymer Science. 2003წ. 91, 489 – 493.

L. Nadareishvili. GB-Optics-A New Direction of Gradient Optics. J. of the BalkanTrybological Association. 2003წ. #(, V.2, 207=214.

L. Nadareishvili, Sh. Gvatua, I. Blagidze, G. Zaikov. GB-Optics-A New Direction of Gradient Optics. . Chemistry and Biochemistry on the Leading Edge. Ed. G. Zaikov. Nova Science Publishers, Inc. New York. 2002წ. 31-39.

T. Eterashvili, undefined D. Jishiashvili, V. Gobronidze, Z. Shiolashvili, L. Sakhvadze,. Ge Nano crystals Embedded in the Germanium Dioxide thin film. Proceedings of the Institute of Cybernetics . 0წ. V.3, N1-2, pp.227-232, (2004)..

მ. ხართიშვილი, M.Kiknadze, A.Kobiashvili. General Principles of Constructing the Decision Making Supporting System in Residential-Rental Sphere. NOVA. 2011წ. .

D. Shulaia. General Representation of Solutions of the Equation Penetration and Diffusion of X Rays in Plane Geometry. Journal of Mathematical Sciences ( Springer New York). 2016წ. Volume 218, Issue 6, pp 829-833.

К. , Karabegov M.A. . General structure selection principles of automated control systems of environmental object pollution. Problems of control and protection of atmosphere from the Pollution. 1990წ. Issue 16, 5-8.

D. Natroshvili, L.Jentsch, W.Wendland. General transmission problems in the theory of elastic oscillations of anisotropic bodies (Basic interface problems), I,. Journal of Mathematical Analysis and Applications. 1998წ. 220, 397-433 .

D. Natroshvili, L.Jentsch, W.Wendland. General transmission problems in the theory of elastic oscillations of anisotropic bodies (Mixed interface problems), II. Journal of Mathematical Analysis and Applications. 1999წ. 235, 418-434.

K. Kachiashvili. Generalization of Bayesian Rule of Many Simple Hypotheses Testing. International Journal of Information Technology & Decision Making. 2003წ. Vol. 2, No. 1., 41-70.

V. Paatashvili, V. Kokilashvili. Generalization of I. Vekua’s integral representations of holomorphic functions and their application to the Riemann-Hilbert-Poincar problem. J. Funct. Spaces Appl.. 2011წ. .

B. Kilosanidze. Generalization of Jones vector-matrix method and regularity of Veigert-effect for partially polarized light. Journal of the Optical Society of America A . 2010წ. Vol. 27, Issue 6, pp. 1442-1449.

L. Botsvadze, D. Sharabidze, T. Kochadze. Generalized Mathematical Model’ of Optimizing Intermodal Supply System of Export Citrus Fruits to Internationa. International Journal, MTM, Year X Issue 3. 2016წ. ISSN 1313-0226, p. 62-66.

D. Ugulava. Generalized normal mean values of Fourier-Laplace series. . Dokl. Akad. Nauk SSSR, (in Russian).(English translation in: Soviet Math. Dokl.) . 1971წ. v. 199 , № 3, 49-51.(v.12, No.4, 1134-1137).

A. Meskhi, V. Kokilashvili, V.Paatashvili. Generalized singular integral on Carleson curves in weighted grand Lebesgue spaces . Elsevier, Transactions of A. Razmadze Mathematical Institute. 2016წ. 170(2016), No.2, pp. 212–214 .

Z. Tsotniashvili. Geogian Universities Role in the Partnership Development of the Black Sea Region. Forum on Higher Education” Congress of the Black Sea Universities Network, Kyiv. 2008წ. 1.

T. Kvirikashvili, A. Lashxi. Geometrical Maps in Ring Affine Geometries. J. Math. Sci.(New York). 2012წ. Vol.186, No. 5, pp. 759-765.